IJPAM: Volume 69, No. 3 (2011)
ELLIPTIC DIFFERENTIAL EQUATIONS
College of Science
Wuhan Textile University
Wuhan, 430073, P.R. CHINA
Department of Mathematics
Huizhou, 516015, P.R. CHINA
Abstract. Using the integral average technique and a new function defined in the sequel, some new oscillation criteria are obtained for second order elliptic differential equations with damping of the form
where is an exterior domain in . The main results are of a high degree of generality than many previous results.
Received: January 12, 2011
AMS Subject Classification: 35J60, 34C10
Key Words and Phrases: nonlinear elliptic differential equation, second order, generalized partial Riccati transformation, oscillation
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395